# SDR SWIA202503060203

- Difficulty date: February 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD FLAP HINGE ARM AT WS220.00, FWD OTBD HINGE LUG ON FLAP SIDE GOUGED     (C-CHECK RO 3/5/2025)    REPAIRED LH OTBD FLAP HINGE ARM AT WS220.00, FWD OTBD HINGE LUG REF MHIRJ REO 670-57-53-398 REV - - DATED 2025-02-08, COMPLIED WITH 51-900-1002-SKY, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
